# SDR 9805731154

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING THE LANDING ROLLOUT AT APPROXIMATELY 80 KNOTS WHILE IN REVERSE THRUST, THE NR 3 ENGINE COMPRESSOR STALLED.  THE ENGINE WAS SHUT DOWN AT APPROXIMATELY 40 KNOTS WITH THE EGT AT MAXIMUM FOR 10 SECONDS.  THE ENGINE WAS BOROSCOPED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS REMOVED FROM SERVICE AND FERRIED TO MSP FOR AN ENGINE CHANGE.  EXACT REASON FOR THE ENGINE STALLS TO BE DETERMINED.
